What are side effects of aromasin (exemestane)?

Several. Hot flashes, hair loss, joint/bone/muscle pain, tiredness, unusual sweating, nausea, diarrhea, dizziness, and trouble sleeping may occur .This medication may rarely cause serious problems from blood clots (such a heart attack or stroke). If any of these effects persist or worsen, notify your doctor promptly.
There are some. It blocks conversion to estrogen so some serious side effects are: osteoporosis, bone fractures, blood clot, heart pain, stroke, hypertension. Common side effects are: hot flash, fatigue, hair loss, headache, insomnia, sweating, diarrhea, depression, dizziness, muscle pain, swelling, cough...

Related Questions

What are some possible side effects of aromasin (exemestane)?

Menopausal-like. The most common side effects include hot flashes, fatigue, joint pain, increased sweating, headaches, and sleep problems. However, most women tolerate Aromasin (exemestane) very well and less than half of the women who take this drug have any side effects at all. Read more...
Joint pain and more. 30-40% of women have severe joint pain, and studies show that many stop taking the drug without telling their doctors! vaginal dryness, hot flashes, and fatigue are common troubling symptoms. Some women have fewer side effects with other aromatase inhibitors, so tell your doctor if you have symptoms bad enough that you consider stopping your medication. Read more...

What are some possible side effects of exemestane (aromasin)?

Menopausal-like. The most common side effects include hot flashes, fatigue, joint pain, increased sweating, headaches, and sleep problems. However, most women tolerate Aromasin (exemestane) very well and less than half of the women who take this drug have any side effects at all. Read more...
Joint pain and more. 30-40% of women have severe joint pain, and studies show that many stop taking the drug without telling their doctors! vaginal dryness, hot flashes, and fatigue are common troubling symptoms. Some women have fewer side effects with other aromatase inhibitors, so tell your doctor if you have symptoms bad enough that you consider stopping your medication. Read more...